Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 5

 
   

On α∗-Ψ-Contractive Multi-Valued Operators in b-Metric Spaces and Applications

PP: 2611-2620
Author(s)
Monica-Felicia Bota, Veronica Ilea, Erdal Karapınar, Oana Mleşnițe,
Abstract
In this paper, we will prove some existence and uniqueness theorems for a∗-y contractive type operators defined over bmetric spaces. In particular, we will provide results related to Ulam-Hyers stability, well-posedness and limit shadowing. The theorems presented will extend, generalize or unify several statements currently exist in the literature on those topics.We will also give examples to illustrate the applications our results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved